Alert archive / Missouri / Flash Flood Warnings in 2020

Flash Flood Warning 1, NWS Kansas City, MO

May 14, 202011 counties in Missouri

NWS Kansas City, MO issued this flash flood warning at May 14, 2020, 10:34 PM CDT for 11 counties in Missouri. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 14, 2020, 10:34 PM CDT (03:34 UTC)
Expired
May 15, 2020, 4:30 AM CDT
In force
6 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

Counties Andrew County, MO, Daviess County, MO, DeKalb County, MO, Gentry County, MO, Grundy County, MO, Harrison County, MO, Linn County, MO, Livingston County, MO, Mercer County, MO, Nodaway County, MO, Sullivan County, MO

The radar

The Pleasant Hill radar (KEAX), 154 km from the middle of the area, began a volume at 03:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 14, 11:49 PM CDTFLASH FLOOD4 Sw Trenton, MOHIGHWAY W IMPASSABLE DUE TO HIGH WATER ALONG WOLF CREEK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 75 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 3.6 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2020-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1438 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2020-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 158 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1438 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
1184 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
158 m²/s²
0-3 km storm-relative helicity
234 m²/s²
Significant tornado parameter
0.9
Supercell composite
7.4

Open this sounding in Storm Lab

The text

As transmitted.

311 
WGUS53 KEAX 150334
FFWEAX
MOC003-061-063-075-079-081-115-117-129-147-211-150930-
/O.NEW.KEAX.FF.W.0001.200515T0334Z-200515T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
1034 PM CDT Thu May 14 2020

The National Weather Service in Pleasant Hill has issued a

* Flash Flood Warning for...
  Daviess County in north central Missouri...
  Northern Linn County in north central Missouri...
  Grundy County in north central Missouri...
  Southern Gentry County in northwestern Missouri...
  Southeastern Mercer County in north central Missouri...
  Sullivan County in north central Missouri...
  Southern Harrison County in north central Missouri...
  Southeastern Nodaway County in northwestern Missouri...
  Northeastern Andrew County in northwestern Missouri...
  Northern DeKalb County in northwestern Missouri...
  Northern Livingston County in north central Missouri...

* Until 430 AM CDT.

* At 1032 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. These storms will move over the 
  same areas over the next couple of hours. Rainfall rates are in 
  excess of 2 inches per hour under the heaviest downpours. Flash 
  flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  Trenton, Savannah, Bethany, Milan, Gallatin, Albany, Stanberry,
  Maysville, King City, Green City, Jamesport, Union Star, Gilman
  City, Pattonsburg, Linneus, Greencastle, Browning, Spickard, Galt
  and Barnard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 4031 9286 3985 9285 3990 9487 4021 9492

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...2-3 INCHES IN 1 HOUR

$$

SAW
2 follow-up statements
901 
WGUS73 KEAX 150422
FFSEAX

Flash Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
1122 PM CDT Thu May 14 2020

MOC003-061-063-075-079-081-115-117-129-147-211-150930-
/O.CON.KEAX.FF.W.0001.000000T0000Z-200515T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Daviess MO-Linn MO-Grundy MO-Gentry MO-Mercer MO-Sullivan MO-
Harrison MO-Nodaway MO-Andrew MO-DeKalb MO-Livingston MO-
1122 PM CDT Thu May 14 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 AM CDT FOR
DAVIESS...NORTHERN LINN...GRUNDY...SOUTHERN GENTRY...SOUTHEASTERN
MERCER...SULLIVAN...SOUTHERN HARRISON...SOUTHEASTERN NODAWAY...
NORTHEASTERN ANDREW...NORTHERN DEKALB AND NORTHERN LIVINGSTON
COUNTIES...

At 1116 PM CDT, Doppler radar indicated thunderstorms producing 
heavy rain across the warned area. One to three inches of rain have 
already fallen. The primary line of strong thunderstorms is pushing 
southward across the warned area. However, additional thunderstorms 
are developing and will bring another inch or more across parts of 
the area. Flash flooding is ongoing or expected to begin shortly. 
Emergency management officials report that water is over the roadway 
at Highway 65 south of Trenton and Route W at Wolf Creek also near 
Trenton. 


HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar indicated.

IMPACT...Flooding of small creeks and streams, urban areas, 
         highways, streets and underpasses as well as other drainage 
         and low lying areas.

Some locations that will experience flooding include...
Trenton, Savannah, Bethany, Milan, Gallatin, Albany, Stanberry,
Maysville, King City, Green City, Jamesport, Union Star, Gilman City,
Pattonsburg, Linneus, Greencastle, Browning, Spickard, Galt and
Barnard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 4031 9286 3985 9285 3990 9487 4021 9492

FLASH FLOOD...RADAR INDICATED

$$

SAW
026 
WGUS73 KEAX 150922
FFSEAX

Flash Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
422 AM CDT Fri May 15 2020

MOC003-061-063-075-079-081-115-117-129-147-211-150931-
/O.EXP.KEAX.FF.W.0001.000000T0000Z-200515T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Daviess MO-Linn MO-Grundy MO-Gentry MO-Mercer MO-Sullivan MO-
Harrison MO-Nodaway MO-Andrew MO-DeKalb MO-Livingston MO-
422 AM CDT Fri May 15 2020

...THE FLASH FLOOD WARNING FOR DAVIESS...NORTHERN LINN...GRUNDY...
SOUTHERN GENTRY...SOUTHEASTERN MERCER...SULLIVAN...SOUTHERN
HARRISON...SOUTHEASTERN NODAWAY...NORTHEASTERN ANDREW...NORTHERN
DEKALB AND NORTHERN LIVINGSTON COUNTIES WILL EXPIRE AT 430 AM CDT...

The heavy rain has ended. Flash Flooding is no longer expected to 
pose a threat. Please continue to heed any remaining road closures.

LAT...LON 4031 9286 3985 9285 3990 9487 4021 9492

$$

Kurtz

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at May 14, 6:25 PM CDT, 4 hours 9 minutes earlier.

Area forecast discussion, May 14, 6:25 PM CDT, 4 hours 9 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
625 PM CDT Thu May 14 2020

.Discussion...
Issued at 305 PM CDT THU MAY 14 2020

Latest surface analysis shows the warm front has lifted north into
Iowa and then trails southwestward through north central Kansas into
southwestern Kansas. Most of the warm sector, which encompasses
nearly all of the forecast area, with exception of extreme
northwestern Missouri, is in the mid to upper 60 degree range for
dewpoints with upper 70 to 80 degree temperatures. The 18Z Topeka
sounding shows a very unstable environment with surface based CAPE
in excess of 3000 J/kg and steep mid-level lapse rates. The
hodograph shows just how weak the flow is aloft, which will limit
storm mode to multicell clusters to bowing segments.
Additionally, there is a weak upper wave/ MCV lifting north into
this unstable environment.

Given the above environment, there are several mechanisms that
could/will lead to storms. First, with the MCV lifting northward,
isolated to scattered storms are possible, mainly in our south/
southeast. With around 3000 J/kg of CAPE but somewhat marginal
shear, if storms form in this area, there could be some large hail
initially and some gusty winds. The second mechanism, which looks
more likely based on the overall pattern, is the front draped
across Iowa into extreme northwestern Missouri and northeastern
Kansas. Strong convergence on this boundary should help trigger
storms later this afternoon into this evening. With relatively
weak shear and strong CAPE, would expect strong initial updrafts
with large hail potential. But these should trend quickly to
clusters/bows and as the cold pools merge/strengthen should being
to move south to the southeast during the late evening and
overnight hours as a line of storms. Strong winds should become
the main threat as the storms evolve into this line or series of
lines. There remains some flash flood potential, especially the
northern portions of the watch where storms could initially train
before a more organized cold pool develops and they begin to slide
south/southeast.

Models show the line of storms and the front moving south of the
area by tomorrow morning. As a result, the best chances for new
showers and storms will be mainly to our south or into the southern
portions of the forecast area. For Saturday, a shortwave trough
moves across Iowa and then southeast. This should lead to fairly
widespread showers and storms along and ahead of the cold front
associated with this shortwave. A slightly cooler but much less
humid air mass moves in behind the front with Sunday looking very
pleasant. The upper pattern then evolves into very unusual pattern
with the shortwave that moved north of us diving into the
southeast and becoming cutoff while an upper ridge amplifies into
the middle of the country. That then evolves into almost an omega
block over the CONUS. With the ridging portion of this block over
the middle of the country, we should see a warming trend with
fairly quiet weather.

&&

.Aviation...(For the 00Z TAFS through 00Z Friday Evening)
Issued at 620 PM CDT THU MAY 14 2020

The main aviation threat early in this period will be a line of
thunderstorms that we expect to develop and move through the area.
There will likely be periods of MVFR visibility in heavy rain with
possible hail. Stronger winds may also be associated with that
line pushes through so I added some 35kt gusts with the TS TEMPO.
Once the line of storms pushes through just after midnight the
next challenge will be how low the ceilings will go. Guidance is
all over the place on the ceilings with some going IFR others sky
clear with VFR. Looking upstream of this system I am not seeing
much lower ceilings so I leaned towards VFR through the overnight
timeframe. Once the sun rises we and we get some heating a MVFR
ceiling looks to form for a several hours until we can heat up
enough for those to dissipate in the late morning to early
afternoon.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...Flash Flood Watch from 10 PM CDT this evening through Friday
     morning for KSZ057-060.

     Flash Flood Watch through Friday morning for KSZ103>105.

MO...Flash Flood Watch from 10 PM CDT this evening through Friday
     morning for MOZ038>040-043>046-053-054.

     Flash Flood Watch through Friday morning for MOZ007-008-014>017-
     021>025-028>033-037.

&&

Discussion...CDB
Aviation...Barham
Hazardous weather outlook, May 14, 5:03 AM CDT, 17 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
503 AM CDT Thu May 14 2020

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-151015-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
503 AM CDT Thu May 14 2020

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

Strong to severe thunderstorms possible today and tonight large hail,
damaging winds, and flash flooding will be the primary threats,
however a tornado or two are also possible.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Strong thunderstorms expected Friday south of the KC Metro area
across our southwestern counties with hail and strong winds the
primary threat.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

In the hours before

Local storm report, May 14, 7:09 PM CDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
709 PM CDT THU MAY 14 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             MEADVILLE               39.79N 93.30W
05/14/2020  M1.25 INCH       LINN               MO   EMERGENCY MNGR

            FROM MEADVILLE FIRE DEPT.

&&
Special weather statement, May 14, 7:10 PM CDT, 3 hours 24 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
710 PM CDT Thu May 14 2020

KSZ025-102-150100-
Doniphan KS-Atchison KS-
710 PM CDT Thu May 14 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DONIPHAN AND
NORTHERN ATCHISON COUNTIES UNTIL 800 PM CDT...

At 710 PM CDT, Doppler radar was tracking a strong thunderstorm near
Everest, or 8 miles southeast of Horton, moving east at 30 mph.

Nickel size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Atchison, Lancaster, Denton, Huron and Bendena.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until midnight CDT for
northeastern Kansas.

LAT...LON 3965 9534 3972 9534 3977 9517 3954 9511
      3953 9547 3965 9553
TIME...MOT...LOC 0010Z 248DEG 25KT 3961 9539
Special weather statement, May 14, 7:52 PM CDT, 2 hours 42 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
752 PM CDT Thu May 14 2020

MOZ001>004-011-150130-
Atchison MO-Worth MO-Holt MO-Gentry MO-Nodaway MO-
752 PM CDT Thu May 14 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WORTH...NORTHWESTERN
GENTRY...SOUTHEASTERN ATCHISON...NORTHERN HOLT AND SOUTHERN NODAWAY
COUNTIES UNTIL 830 PM CDT...

At 752 PM CDT, Doppler radar was tracking a strong thunderstorm near
Maryville, moving east at 40 mph.

Nickel size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Maryville, Mound City, Ravenwood, Maitland, Skidmore, Craig,
Conception Junction, Parnell, Graham, Big Lake, Clyde, Arkoe, Bigelow
and Conception.

This includes Interstate 29 between mile markers 81 and 97.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
northwestern Missouri.

LAT...LON 4028 9452 4003 9541 4004 9542 4006 9542
      4007 9539 4010 9540 4012 9539 4014 9543
      4017 9545 4018 9548 4023 9547 4048 9454
TIME...MOT...LOC 0052Z 251DEG 34KT 4028 9488
Special weather statement, May 14, 8:13 PM CDT, 2 hours 21 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
813 PM CDT Thu May 14 2020

KSZ025-102-150200-
Doniphan KS-Atchison KS-
813 PM CDT Thu May 14 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DONIPHAN AND
ATCHISON COUNTIES UNTIL 900 PM CDT...

At 813 PM CDT, Doppler radar was tracking a strong thunderstorm over
Muscotah, or 7 miles south of Horton, moving northeast at 30 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Atchison, Effingham, Lancaster, Muscotah, Denton, Severance,
Farmington, Huron, Arrington and Bendena.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
northeastern Kansas...and northwestern and west central Missouri.

LAT...LON 3965 9557 3965 9534 3975 9534 3982 9514
      3957 9507 3958 9509 3958 9510 3954 9511
      3951 9507 3942 9544 3942 9557
TIME...MOT...LOC 0113Z 246DEG 26KT 3955 9554
Special weather statement, May 14, 8:20 PM CDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
820 PM CDT Thu May 14 2020

MOZ008-017-025-150200-
Schuyler MO-Macon MO-Adair MO-
820 PM CDT Thu May 14 2020

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ADAIR...SOUTHEASTERN
SCHUYLER AND NORTHEASTERN MACON COUNTIES UNTIL 900 PM CDT...

At 820 PM CDT, Doppler radar was tracking a strong thunderstorm over
La Plata, moving northeast at 25 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Kirksville, La Plata, Atlanta, Brashear, Gibbs, Millard, Elmer, South
Gifford and Kirksville Regional.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until midnight CDT for
northeastern Missouri.

LAT...LON 3986 9247 3999 9271 4040 9244 4035 9235
      3997 9235
TIME...MOT...LOC 0120Z 216DEG 22KT 3999 9252
Local storm report, May 14, 9:14 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
914 PM CDT THU MAY 14 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0906 PM     HAIL             4 SE PICKERING          40.40N 94.79W
05/14/2020  E1.50 INCH       NODAWAY            MO   EMERGENCY MNGR

&&

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 7:01 PM CDTSevere Thunderstorm WarningEAXLinn, Livingston29 min
May 14, 7:19 PM CDTSevere Thunderstorm WarningEAXAdair, Macon41 min
May 14, 7:28 PM CDTSevere Thunderstorm WarningEAXGentry, Harrison, Mercer, Worth47 min
May 14, 7:30 PM CDTSevere Thunderstorm WarningEAXAdair, Linn, Macon, Sullivan45 min
May 14, 7:37 PM CDTSevere Thunderstorm WarningEAXAdair, Linn, Macon, Schuyler38 min
May 14, 7:52 PM CDTSpecial Weather StatementEAXHolt, Nodaway38 min
May 14, 8:03 PM CDTAreal Flood AdvisoryEAXGentry, Harrison, Nodaway, Worth3 hr
May 14, 8:08 PM CDTSevere Thunderstorm WarningEAXGentry, Nodaway, Worth37 min
May 14, 8:20 PM CDTSpecial Weather StatementEAXAdair40 min
May 14, 8:59 PM CDTSevere Thunderstorm WarningEAXBuchanan, Platte31 min
May 14, 9:05 PM CDTSevere Thunderstorm WarningEAXGentry, Nodaway, Worth25 min
May 14, 9:27 PM CDTSevere Thunderstorm WarningEAXNodaway, Worth33 min
May 14, 9:33 PM CDTAreal Flood AdvisoryEAXAndrew, Daviess, DeKalb, Gentry, Grundy, Harrison and 2 more3 hr
May 14, 9:47 PM CDTSevere Thunderstorm WarningEAXAndrew, Daviess, DeKalb, Gentry43 min
May 14, 10:00 PM CDTSevere Thunderstorm WarningEAXPutnam, Schuyler45 min
May 14, 10:29 PM CDTSevere Thunderstorm WarningEAXAdair, Linn, Macon, Sullivan46 min
May 14, 11:09 PM CDTSevere Thunderstorm WarningEAXCaldwell, Daviess, Linn, Livingston51 min
May 14, 11:14 PM CDTSevere Thunderstorm WarningEAXAdair, Linn, Macon31 min
May 14, 11:40 PM CDTAreal Flood AdvisoryEAXCaldwell, Carroll, Chariton, Daviess, Linn, Livingston3 hr
May 14, 11:53 PM CDTSpecial Weather StatementEAXBates, Cass, Jackson52 min
May 15, 12:00 AM CDTSpecial Weather StatementEAXChariton, Macon, Randolph45 min
May 15, 12:34 AM CDTSevere Thunderstorm WarningEAXBates, Henry26 min
May 15, 12:45 AM CDTSevere Thunderstorm WarningEAXJohnson, Pettis30 min
May 15, 1:00 AM CDTSevere Thunderstorm WarningEAXHenry, Johnson, Pettis30 min
May 15, 1:18 AM CDTSevere Thunderstorm WarningEAXCooper, Howard, Pettis, Saline27 min
May 15, 6:24 AM CDTRiver Flood WarningEAXHoward12 hr
May 15, 6:49 AM CDTRiver Flood WarningEAXDaviess, Gentry31 hr
May 15, 6:49 AM CDTRiver Flood WarningEAXLinn, Livingston36 hr
May 15, 7:29 AM CDTRiver Flood WarningEAXDaviess, Livingston21 hr
May 15, 9:12 AM CDTRiver Flood WarningEAXCarroll, Chariton48 hr
May 15, 4:17 PM CDTRiver Flood WarningEAXBuchanan14 hr

Nearby

Flash Flood Warnings in Missouri, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.